# SDR 96ZZZM318

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AE
- Make and model: Saab 340B
- Aircraft serial: 340B180
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 9302631001
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 5798 - MIA - ON APPROACH, AIRCRAFT LOST HYD POWER WHEN LANDING GEAR WAS SELECTED DOWN.  REPLACED RUPTURED HYD LINE.
